# SDR GAIA05028ST

- Difficulty date: October 27, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- Engine: Pwa JT8D9A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK A FUEL LEAK WAS FOUND ON THE FUSELAGE AT STA 740.  INSPECTION REVEALED A CRACK ON THE WING CENTER SECTION SPAR WEB.  THE WING SPAR WEB WAS REPAIRED IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (K)
